# SDR USAA050458

- Difficulty date: April 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED .20 INCH BY 2 INCH, RIGHT AFT SERVICE DOOR Z-ANGLE.  INSTALLED NEW Z-ANGLE IAW SRM 51-10-02.  (M)
